# SDR AALA20170508005

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,586 hours, 39,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 89632
- Condition: Failed
- Location: Cabin
- Part time: 29,974 hours, 15,835 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT CEILING LIGHTS FROM ROWS 28 TO 30 FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY B5-107 IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
